Table of Contents Author Guidelines Submit a Manuscript
Research Article
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 1024950, 3 pages
https://doi.org/10.1155/2017/1024950
Letter to the Editor

Comment on “Unilateral Global Bifurcation from Intervals for Fourth-Order Problems and Its Applications”

1Baku State University, AZ1148 Baku, Azerbaijan
2Institute of Mathematics and Mechanics NAS of Azerbaijan, AZ1141 Baku, Azerbaijan

Correspondence should be addressed to Ziyatkhan Aliyev; ur.liam@veyila_z

Received 23 March 2016; Accepted 8 December 2016; Published 5 April 2017

Academic Editor: Juan R. Torregrosa

Copyright © 2017 Ziyatkhan Aliyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ziyatkhan Aliyev, “Comment on “Unilateral Global Bifurcation from Intervals for Fourth-Order Problems and Its Applications”,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 1024950, 3 pages, 2017. https://doi.org/10.1155/2017/1024950.